I am hoping Dr Mathur or Paderia Anitha will comment but any one else is also welcome .There has been some research suggesting that turmeric may help restore steroid sensitivity in COPD. I tried it and it seemed to work very well but I developed chills/mild fever so stopped.
It has been about a month since I took any but tried it again today and got a little chill. I had been taking the turmeric in olive oil with some black pepper to improve bioavailability but today did not use pepper.
I have had that side effect in the past when I took Advair and occasionally with Flovent alone.
Can you tell me if it is giving me Flovent side effects or are the chills from the turmeric? I take 4 puffs 44mcg Flovent 2x day so could easily take less of that. Do you think it is safe for me to take the turmeric? My doctor seems open to alternative treatments.
The chills that you experience are more likely to be due to Flovent than due to turmeric. Well, there should be no harm in taking turmeric. It is one of the most widely used spices in the alternative medicine world. However, please inform your treating doctor about this and do not reduce your medication on your own. Take care!
The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.